# SDR SWAA012933

- Difficulty date: October 26, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 42,335 hours, 40,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND COCKPIT EMERGENCY LIGHT INOP. RELAMPED EMERGENCY LIGHT PER MM.
